| Model Number |
GUIDE PIN, Ø3.2MM X 381MM |
| Medical Device Problem Code |
Labelling, Instructions for Use or Training Problem (1318)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/07/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to a manufacturing issue; however, due to the device not being returned, we are unable to confirm the reported event.
Event or Problem Description
On 3/7/2023, it was reported by a sales representative via sems that an s0100-381 guide pin was missing the laser line.This was discovered during a procedure.Additional information received on 3/10/2023: this was discovered during a trochanteric nail implantation procedure on (b)(6) 2023.The guide pin was used in the case by reaming under fluoroscopy to determine length.